Hi there! Great that you are 10 days off the fentanyl! Congrats! I think that you may experience more intense withdrawal symptoms when you stop the Oxy. By still taking the Oxy, it has kept the symptoms from being too severe. Certainly, it is better to quit one drug at a time. You said that you were going to talk to your doctor about tapering the Oxy. Hopefully, he will support you in that. When do you see him? Try getting outside for a walk every days this will help you with the fatigue. Take care, and let us know how it goes with the doctor.
I've done both and by far fentanyl is much, MUCH worse. Oxy is no cake walk but if you can handle fentanyl withdrawals you can handle oxy withdrawals. With fent I found the withdrawal period was much longer and more intense. What fentanyl dosage were you on? Why did you doctor refuse to fill?
Hi again hopeful.
GREAT job coming off of the fentanyl. I know you were on a low dose but still it's a toughie. I am sure the oxy and the soma helped alleviate the symptoms of the fentanyl withdrawal. If you are going to taper off them you should be fine. Just do it nice and slow and it will help minimize the symptoms.
Please let us know how you're doing.
What did the pain management doctor say? Is he on board with you tapering off of them?
Today is first day of tapering. I am going doown half a pill every 7 days. So today 3 1/2 pills instead of 4. I got this! Well eåsy to say onn day one. 15 days off fentayl patch yippy!